# SDR CA140120014

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 48,662 hours
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THROUGH 13,000 FT, THE CREW HEARD A LOUD BANG AND NOTICED THAT THE BOTTOM LT CORNER OF THE CAPTAIN`S WINDSCREEN WAS CRACKED AND BEGINNING TO SPIDER WEB.  CREW RETURNED TO THE AIRPORT WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ADVERSE PASSENGER REACTION WAS REPORTED.  CAPTAIN`S WINDSHIELD REPLACED. ACFT RETURNED TO SERVICE.
